MAUDE Adverse Event Report: DEPUY IRELAND STAR DRIVER 30; SCREWDRIVERS

DEPUY IRELAND STAR DRIVER 30; SCREWDRIVERS
Catalog Number 620510102
Medical Device Problem Codes Break (1069); Material Deformation (2976); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11: additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
It was reported the instruments were stripped and broken.
 
Additional Manufacturer Narrative
Clinician reply (b)(6) 2026: downgrades of coding and reportability determinations are correct.The reporter indicated that there were only the following number of failures: 5x 650011102.3x 620510102.3x 650011104.But the impacted customer requested replacement of more than just the known defective instruments--so additional products were included in the report that were not impacted products, all captured as a whole in: (b)(4).The downgraded products within this complaint, (b)(4), are some of these non-defective products.These products have no documented failures; they are simply part of the batches that include impacted products with documented failures.

Brand Name
STAR DRIVER 30
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
DEPUY IRELAND
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24544597
Report Number1818910-2026-04399
Device Sequence Number21203547
Product Code HWR
UDI-Device Identifier10603295539391
UDI-Public(01)10603295539391
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number620510102
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown